# SDR SWAA2023062755904

- Difficulty date: June 2, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 12,340 hours, 5,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-221-08 AFT CARGO COMPARTMENT BETWEEN STA 767 AND 787 FWD FLOOR SHIELD IN 5 EA AREAS AS MARKED ON TOP AND BOTTOM SKIN IS CORRODED<[01] REMOVED CORROSION ; VERIFIED MATERIAL LOSS ORIGINAL THICKNESS .050' LOSS .008'; REMAINING .042' OUT OF LIMITS IAW SRM 53-60-15-1A-1. TOOL # AAR-21461 CAL DUE 10/19/23.;[02] VERIFIED STEP 1;[03] REMOVED SHIELD IAW SRM 51-40-02-0G-0;[04] VERIFIED ACTION ITEM 3;[05] OK GIVEN TO TREAT AND PRIME.;[06] ENTERED IN ERROR.;[07] RECEIVED NEW SHIELD P/N 146A8127U12 TAG#WN 31579 IAW DWG 146A0081 REV:A;[08] LOCATED AND DRILL HOLES ON NEW SHIELD IAW SRM 51-40-02-=0G-0;[09] VERIFIED STEPS 7-8. OK TO INSTALL NEW SHIELD.;[10] INSTALLED NEW SHIELD IAW SRM 51-40-02-0G-0 AND DWG146A0081 REV A;[11] VERIFIED STEP 10. OK TO APPLY CIC.;[12] APPLIED CIC NEW SHIELD IAW AMM 51-21-91-620 802;[13] VERIFIED STEP 12. AUDIT COMPLETE.
